Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Classification of compact homogeneous spaces with invariant symplectic structures


Author: Daniel Guan
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 52-54
MSC (1991): Primary 53C15, 57S25, 53C30; Secondary 22E99, 15A75
Published electronically: July 29, 1997
MathSciNet review: 1464575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a longstanding problem of classification of compact homogeneous spaces with invariant symplectic structures. We also give a splitting conjecture on compact homogeneous spaces with symplectic structures (which are not necessarily invariant under the group action) that makes the classification of this kind of manifolds possible.


References [Enhancements On Off] (What's this?)

  • [Bo] F. A. Bogomolov, On Guan's examples of simply connected non-Kähler compact complex manifolds, Amer. J. Math. 118 (1996), 1037-1046. CMP 97:01
  • [BR] A. Borel and R. Remmert, Über kompakte homogene Kählersche Mannigfaltigkeiten, Math. Ann. 145 (1961/1962), 429–439 (German). MR 0145557 (26 #3088)
  • [DG] Josef Dorfmeister and Zhuang Dan Guan, Classification of compact homogeneous pseudo-Kähler manifolds, Comment. Math. Helv. 67 (1992), no. 4, 499–513. MR 1185806 (93i:32042), http://dx.doi.org/10.1007/BF02566516
  • [Gu1] Z. Guan, Examples of compact holomorphic symplectic manifolds which admit no Kähler structure. In Geometry and Analysis on Complex Manifolds-Festschrift for Professor S. Kobayashi's 60th Birthday, World Scientific, 1994, pp. 63-74.
  • [Gu2] D. Guan, A splitting theorem for compact complex homogeneous spaces with a symplectic structure, Geom. Dedi. 67 (1996), 217-225. CMP 97:02
  • [Gu3] D. Guan, Classification of compact complex homogeneous spaces with invariant volumes, preprint 1996.
  • [Gu4] D. Guan, Examples of compact holomorphic symplectic manifolds which are not Kählerian II, Invent. Math. 121 (1995), 135-145. CMP 95:16
  • [Hk] A. T. Huckleberry, Homogeneous pseudo-Kählerian manifolds: a Hamiltonian viewpoint, preprint, 1990.
  • [Kb] Shoshichi Kobayashi, Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ, 1987. Kan\cflex o Memorial Lectures, 5. MR 909698 (89e:53100)
  • [Mt] Yozô Matsushima, Sur les espaces homogènes kählériens d’un groupe de Lie réductif, Nagoya Math. J. 11 (1957), 53–60 (French). MR 0087177 (19,315c)
  • [Ti] J. Tits, Espaces homogènes complexes compacts, Comment. Math. Helv. 37 (1962/1963), 111–120 (French). MR 0154299 (27 #4248)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 53C15, 57S25, 53C30, 22E99, 15A75

Retrieve articles in all journals with MSC (1991): 53C15, 57S25, 53C30, 22E99, 15A75


Additional Information

Daniel Guan
Affiliation: Department of Mathematics, Princeton University, Princeton, NJ 08544
Email: zguan@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-97-00023-1
PII: S 1079-6762(97)00023-1
Keywords: Invariant structure, homogeneous space, product, fiber bundles, symplectic manifolds, splittings, prealgebraic group, decompositions, modification, Lie group, symplectic algebra, compact manifolds, uniform discrete subgroups, classifications, locally flat parallelizable manifolds
Received by editor(s): February 21, 1997
Published electronically: July 29, 1997
Additional Notes: Supported by NSF Grant DMS-9401755 and DMS-9627434.
Communicated by: Gregory Margulis
Article copyright: © Copyright 1997 American Mathematical Society